# SDR ABXA9700430

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234091
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, FRAME STA 737, LEFT SIDE.  REPLACED MAIN FRAME IAW DC9 SB 53-131.
